# SDR 96ZZZX5015

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1558E
- Make and model: Cessna 172N
- Aircraft serial: 17271046
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9401120
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER ORDERING LORD MOUNTS J-9613-49 FOR REPLACMENT OF CESSNA 172N ENGINE, BARRY MOUNTS WERE AUTOMATICALLY SUBSTITUTED BY THE SUPPLIER.  SUBMITTER STATED ALTHOUGH THESE ARE APPROVED BY FAA, THEY DO LACK THE CENTER (DAMPER BAG) AND CESSNA RECOMMENDS NOT DOING WITHOUT.  LORD CLAIMS THE NEED DURING START-UP AND SHUT DOWN.
